Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dexamyl vivi

Posted by Mr.Scott on April 24, 2005, at 2:05:04

In reply to Re: Dexamyl Paulbwell, posted by vivi on April 23, 2005, at 18:55:06

I have taken adderall for about 4-5 months. It no longer works, but instead causes increased anxiety. At first it was a miracle.

Scott


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mr.Scott thread:486940
URL: http://www.dr-bob.org/babble/20050423/msgs/488657.html